Search Discussions

Main Content

Treating MS

moneyp

Hi, I've had the worst five days and today my Ms has taken on new heights.  Please, if anyone has these symptoms I outline below, and knows how to treat them or calm them down, please email me or post back.   I was diagnosed Jan 2016 w Ms, I had a large lesion on my left brain which knocked out my motor skills… Read More

nerij
Advice please!*

Hi all, I have been taking Gabapentin to manage my symptoms of my MS for over 2 years now. I am in my 2nd year in graduate school and I hate how drowsy the medication makes me feel. However if I dont take Gabapentin my symptoms of tingling/numbness comes back from my mid abdomen to my toes. My doctor has… Read More

klendac
Wahl's Protocol*

Has anyone ever read "The Wahls Protocol" by Terry Wahls, M.D.? I was referred to her book and TEDx talk by a family friend and just started reading the book. I also got the cook book for healthier meals. Her TEDx talk was so empowering, she went from a wheelchair to walking based on her diet and how she… Read More

LBee
Plasma Exchange*

I was diagnosed two months ago. Early this month, I did a 5 day Solu-Medrol infusion. I didn't get any relief. Today, my doctor ordered a Plasma Exchange. 3 treatments within 7-10  days, starting next week. It sounds terrifying, but I just want to feel better. Anyone have this done and thoughts? Read More

12trikaj
MS PAIN

I recently had to go to the ER again on April 25th because I could not get my pain under control and my neurologist told me to go there to get the pain under control because obviously I was having a flare up and we had already tried the steroids.  Again, yeah again, I was told by 2 different ER doctors that MS… Read More

jjbowers91
Copaxone Injections*

I recently was diagnosed with MS and have begun the Copaxone Injections. Just a question in regards to if anyone might know why there are times I develop a lump and swelling at my sites. This week my 2 sites in my thighs have really been a bother with swelling and itching. I'm not sure if my auto injector isn't… Read More

holmesa
Thoughts on Gilenya *

I was diagnosed with MS in October 2015 and have been on Copaxone since. I had a MRI about a month ago that showed I had two new lesions. My doctor has recommended that I start taking Gilenya or Tecfadera. Between the two, I would prefer to take Gilenya. Has anyone taken or is taking Gilenya? How has it worked… Read More

g-buda
my second stem cell therapy*

Today is the day! My second stem cell therapy will be done at 12:30 pm. I really cannot wait to see what comes of this one. I am stoked and have incredible vibes on all the good I will see collaborate from the old one and tomorrows therapy put together as one. There are so many good signs pointed at positives… Read More

emily-203040
Copaxone Complications*

Hey guys!  I've been taking Copaxone, 3 times a week injections for the past 4 months. While taking them is bearable, I always get site injection reactions post injection. My symptoms include small hives, intense burning/stinging that lasts for 30+ minutes, and itchiness that lasts up to a week. Anyone else… Read More

SharWik
Tysabri*

I was diagnosed in August 2015 with RRMS.  Since then I have been on Gilenya which I had an allergic reaction to and I am currently on Copaxone.  I have had to relapse since being on Copaxone and my neurologist is now suggesting I should be on Tysabri since the Copaxone is not being aggressive enough.  HELP!  I… Read More

stephxo93
Gilenya*

Hi everyone! Just joined this page! Just have to ask everyone who is taking gilenya! I'm three days in and I feel chest pains and throw up! Anyone have these problems and are they normal! Read More

Janet_S
Diet and MS Symptoms - by Janet_S *

This is my first contribution, so please excuse me if I make any protocol errors.  I just felt compelled to write.  Let me give a little history.  I was diagnosed with MS in 2008 and have delt with symptoms since.  I have relapsing, remitting MS.  Through the years I have lost vision in one eye temporarily and… Read More